# SDR MALA050843

- Difficulty date: November 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 12,305 hours, 11,677 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM CLT TO MSP, GREEN HI TEMP LIGHT ILLUMINATED.  REMOVED AND REPLACED POWER TRANSFER UNIT.
